Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Cohomology of algebras over Hopf algebras


Author: Moss Eisenberg Sweedler
Journal: Trans. Amer. Math. Soc. 133 (1968), 205-239
MSC: Primary 18.20
DOI: https://doi.org/10.1090/S0002-9947-1968-0224684-2
MathSciNet review: 0224684
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Allen and M. S weedier, Forms of algebras, (to appear).
  • [2] S. Amitsur, Simple algebras and cohomology groups of arbitrary fields, Trans. Amer. Math. Soc. 90 (1959), 73-112. MR 0101265 (21:78)
  • [3] E. Artin, C. Nesbitt and R. Thrall, Rings with minimum condition, Univ. of Michigan Press, Ann Arbor, Mich., 1944. MR 0010543 (6:33e)
  • [4] N. Bourbaki, Algèbre, Chapter 8, XXIII-Livre II, Hermann, Paris, 1958.
  • [5] -, Groupes et algébres de Lie, Chapter 1, XXVI, Hermann, Paris, 1960.
  • [6] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 0077480 (17:1040e)
  • [7] A. Dold, Homology of symmetric products and other functors, Ann of Math. 68 (1958), 54-80. MR 0097057 (20:3537)
  • [8] S. Eilenberg and S. MacLane, On the groups $ H(\pi ,n)$. I, Ann. of Math. 58 (1953), 55-106.
  • [9] V. Gugenheim, On extensions of algebras, co-algebras and Hopf algebras. I, Amer. J. Math. 84 (1962), 349-382. MR 0143788 (26:1340)
  • [10] R. Heyneman and M. Sweedler, Affine Hopf algebras, (to appear).
  • [11] G. Hochschild, Simple algebras with purely inseparable splitting fields of exponent 1, Trans. Amer. Math. Soc. 79 (1955), 477-489. MR 0070961 (17:61d)
  • [12] N. Jacobson, Lie algebras, Interscience Tracts No. 10, Wiley, New York, 1962. MR 0143793 (26:1345)
  • [13] -, Generation of separable and central simple algebras, J. Math. Pures Appl. Ser. 9, 36 (1957), 217-227. MR 0092777 (19:1156e)
  • [14] -, Lectures in abstract algebra, Vol. III, University Series, Van Nostrand, New York, 1964.
  • [15] -, Abstract derivations and Lie algebras, Trans. Amer. Math. Soc. 42 (1937), 206-224. MR 1501922
  • [16] R. Larson, Cocommutative Hopf algebras, Canad. J. Math. 19 (1967), 350-360. MR 0209206 (35:108)
  • [17] S. MacLane, Homology, Academic Press, New York, 1963. MR 0156879 (28:122)
  • [18] J. Milnor and J. Moore, On the structure of Hopf algebras, Ann. of Math. (2) 81 (1965), 211-264. MR 0174052 (30:4259)
  • [19] A. Rosenberg and D. Zelinsky, On Amitsur's complex, Trans. Amer. Math. Soc. 97 (1960), 327-356. MR 0121391 (22:12129)
  • [20] J.-P. Serre, Corps locaux, Université de Nancago. VIII, Hermann, Paris, 1962. MR 0354618 (50:7096)
  • [21] M. Sweedler, The Hopf algebra of an algebra applied to field theory, J. Algebra (to appear). MR 0222053 (36:5105)
  • [22] -, Hopf algebras with one grouplike element, Trans. Amer. Math. Soc. 127 (1967), 515-526. MR 0210748 (35:1634)
  • [23] -, Structure of inseparable extensions, Ann. of Math. (to appear).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18.20

Retrieve articles in all journals with MSC: 18.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0224684-2
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society